Global subsonic flow in a 3-D infinitely long curved nozzle




Chen, Wenxia
Xu, Gang
Xu, Qin

Journal Title

Journal ISSN

Volume Title


Texas State University, Department of Mathematics


In this article, we focus on the existence and stability of a subsonic global solution in an infinitely long curved nozzle for the three-dimensional steady potential flow equation. By introducing some suitably weighted Hölder spaces and establishing a series of a priori estimates on the solution to second order linear elliptic equation in an unbounded strip domain with two Neumann boundary conditions and one periodic boundary condition with respect to some variable, we show that the global subsonic solution of potential flow equation in a 3-D nozzle exists uniquely when the state of subsonic flow at negative infinity is given. Meanwhile, the asymptotic state of the subsonic solution at positive infinity as well as the asymptotic behavior at minus infinity are also studied.



Subsonic flow, Potential flow equation, Weighted Hölder space, Global solution


Chen, W., Xu, G., & Xu, Q. (2017). Global subsonic flow in a 3-D infinitely long curved nozzle. Electronic Journal of Differential Equations, 2017(144), pp. 1-29.


Attribution 4.0 International

Rights Holder

This work is licensed under a Creative Commons Attribution 4.0 International License.

Rights License